Open Journal of Discrete Mathematics

Vol.3 No.2(2013), Paper ID 30230, 3 pages



Edge Colorings of Planar Graphs without 6-Cycles with Two Chords


Ling Xue, Jianliang Wu


Department of Information Engineering, Taishan Polytechnic, Tai’an, China
School of Mathematics, Shandong University, Jinan, China


Copyright © 2013 Ling Xue, Jianliang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

L. Xue and J. Wu, "Edge Colorings of Planar Graphs without 6-Cycles with Two Chords," Open Journal of Discrete Mathematics, Vol. 3 No. 2, 2013, pp. 83-85. doi: 10.4236/ojdm.2013.32016.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.